Alert archive / Kentucky / High Wind Warnings in 2019

High Wind Warning 1, NWS Louisville, KY

March 14, 201948 counties in Kentucky; Clark County, Floyd County, Harrison County, Indiana

NWS Louisville, KY issued this high wind warning at Mar 14, 2019, 2:15 PM CDT for 48 counties in Kentucky; Clark County, Floyd County, Harrison County, Indiana. It was in force for 3 hr. 33 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 14, 2019, 2:15 PM CDT (19:15 UTC)
Expired
Mar 14, 2019, 4:58 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
All 51 counties

Clark County, IN, Floyd County, IN, Harrison County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 2:20 PM CDTNON-TSTM WND DMG1 E Harned, KYLARGE ROOF OFF OF A LARGE METAL BARN ON HWY 1401 RIGHT OUTSIDE OF HARNED, KY.
Mar 14, 2:20 PM CDTNON-TSTM WND DMG4 Ese Bardstown, KYROOF SHINGLES BLOWN OFF, MAILBOX BLOWN OVER, FENCE DAMAGE.
Mar 14, 2:25 PM CDTNON-TSTM WND DMG1 E Corydon, INTREE DOWN...REPORTED AT 1100 CORYDON RIDGE RD HARRISSON COUNTY INDIANA.
Mar 14, 2:28 PM CDTNON-TSTM WND DMG1 Ese Brandenburg, KYROOF BLOWN OF A BUSINESS ON BROADWAY STREET IN BRANDENBURG.
Mar 14, 2:35 PM CDTNON-TSTM WND DMG3 Sse Hudson, KYROOF BLOWN OFF MOBILE HOME NEAR EASTVIEW ON SONORA-HARDIN SPRINGS RD.
Mar 14, 2:37 PM CDTHAIL 1.251 Nw Ramsey, INREPORTED AT RAMSEY, INDIANA.
Mar 14, 2:40 PM CDTHAIL 1.5New Salisbury, INQUARTER TO GOLF BALL SIZE HAIL.
Mar 14, 2:40 PM CDTNON-TSTM WND GST 554 Wnw Finchville, KY
Mar 14, 2:45 PM CDTNON-TSTM WND DMG1 Nw Jeffersonville, INSHINGLES BLOWN OFF MULTIPLE HOMES ON CALLAWAY DRIVE.
Mar 14, 2:45 PM CDTNON-TSTM WND DMGWax, KYBOWLING GREEN TV MET RELAYED REPORT OF SMALL OUTBUILDING NEAR WAX COMMUNITY DESTROYED BY NON-THUNDERSTORM WINDS.
Mar 14, 2:49 PM CDTNON-TSTM WND DMG1 Se Corydon, INTREE DOWN...REPORTED AT 920 COUNTRY CLUB RD HARRISSON COUNTY INDIANA.
Mar 14, 2:50 PM CDTTSTM WND DMGDepauw, INTREE DOWN...REPORTED AT WETZEL DRIVE AND WEST ST HARRISSON COUNTY INDIANA.
Mar 14, 2:50 PM CDTNON-TSTM WND DMG1 W Shively, KYPARTIAL ROOF COLLAPSE OF A BAPTIST CHURCH ON CRUMS LANE IN SHIVELY.
Mar 14, 2:50 PM CDTNON-TSTM WND DMG3 Sw Dundee, KYTREE FELL ON UNOCCUPIED SCHOOL BUS BLOCKING TWO LANES...REPORTED AT 7005 ST RT 69 N OHIO COUNTY KY.
Mar 14, 2:55 PM CDTNON-TSTM WND GST 554 Wsw Millville, KY
Mar 14, 2:57 PM CDTNON-TSTM WND GST 663 Nw Okolona, KYSDF ASOS REPORT.
Mar 14, 3:00 PM CDTTSTM WND DMG4 Wsw Duncan, KYBARN BLOWN DOWN ON CALDWELL ROAD IN NORTHERN WASHINGTON COUNTY, KY. TIME APPROXIMATE.
Mar 14, 3:00 PM CDTNON-TSTM WND DMG2 Ssw Vine Grove, KYROOF SHINGLES BLOWN OFF HOUSE DUE TO GRADIENT WINDS.
Mar 14, 3:00 PM CDTNON-TSTM WND DMG3 Nne Okolona, KYTREE FELL ON A CAR. LARGE BRANCHES BROUGHT POWER LINES DOWN.
Mar 14, 3:00 PM CDTNON-TSTM WND DMG4 Wsw Duncan, KYCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 WSW DUNCAN. BARN BLOWN DOWN ON CALDWELL ROAD IN NORTHERN WASHINGTON COUNTY, KY. WINDS WERE NON-THUNDERSTORM.
Mar 14, 3:04 PM CDTHAIL 11 N Otisco, INREPORTED AT OTISCO, IN.
Mar 14, 3:07 PM CDTTSTM WND DMG1 E Marysville, INTREE DOWN.
Mar 14, 3:09 PM CDTNON-TSTM WND DMG2 Sse Shively, KYTREE DOWN ON THE ROADWAY NEAR THE INTERSECTION OF MANSLICK AND GAGEL.
Mar 14, 3:10 PM CDTNON-TSTM WND GST 581 S Westport, KY
Mar 14, 3:15 PM CDTTSTM WND DMG2 S Rhoda, KYVIEWER REPORTED GREENHOUSE TAKEN DOWN BY WINDS.
Mar 14, 3:15 PM CDTNON-TSTM WND DMG2 S Rhoda, KYCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 S RHODA. VIEWER REPORTED GREENHOUSE TAKEN DOWN BY WINDS THAT WERE NON-THUNDERSTORM.
Mar 14, 3:26 PM CDTTSTM WND DMG2 Ese Bowling Green, KYVIEWER REPORTED A LARGE PINE TREE BLOWN DOWN ALONG CUMBERLAND TRACE.
Mar 14, 3:26 PM CDTNON-TSTM WND DMG2 Ese Bowling Green, KYCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 ESE BOWLING GREEN. VIEWER REPORTED A LARGE PINE TREE BLOWN DOWN ALONG CUMBERLAND TRACE FROM NON-THUNDERSTORM WINDS.
Mar 14, 3:30 PM CDTNON-TSTM WND DMG1 Ese Buena Vista, INDETACHED GARAGE BLOWN OVER...REPORTED AT RABBIT HASH RD SE ELIZABETH, IN.
Mar 14, 3:54 PM CDTTSTM WND DMG4 Wsw Milton, KYBARN DAMAGE.
Mar 14, 4:05 PM CDTNON-TSTM WND GST 502 Wsw Kelat, KY
Mar 14, 4:15 PM CDTNON-TSTM WND DMG5 E Keene, KYROOF PARTIALLY REMOVED FROM A BUSINESS NEAR THE OLD DRAG STRIP NEAR THE INTERSECTION OF US 27 AND CATNIP HILL ROAD.
Mar 14, 4:24 PM CDTNON-TSTM WND DMG4 Sse Louisville, KYLARGE TREE DOWN ONTO ELEMENTARY SCHOOL...REPORTED AT 1051 HESS LN, LOUISVILLE, KY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 554 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
554 m²/s²
0-3 km storm-relative helicity
695 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

631 
WWUS73 KLMK 141915
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
315 PM EDT Thu Mar 14 2019

...Strong, Gusty Southerly Winds Today...

INZ090>092-KYZ024>043-045>049-053>057-061>067-070>078-081-082-
150300-
/O.UPG.KLMK.WI.Y.0008.000000T0000Z-190315T0300Z/
/O.NEW.KLMK.HW.W.0001.190314T1915Z-190314T2200Z/
/O.NEW.KLMK.WI.Y.0009.190314T2200Z-190315T0300Z/
Harrison-Floyd-Clark-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Corydon, New Albany, Jeffersonville, 
Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, 
Shepherdsville, Louisville, La Grange, Bedford, Milton, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, 
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, 
Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, 
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, 
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, 
Liberty, Stanford, Russellville, Bowling Green, Franklin, 
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, 
Columbia, Jamestown, Burkesville, and Albany
315 PM EDT Thu Mar 14 2019 /215 PM CDT Thu Mar 14 2019/

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

The National Weather Service in Louisville has issued a High Wind
Warning, which is in effect until 6 PM EDT /5 PM CDT/ this
evening. A Wind Advisory has also been issued. This Wind Advisory
is in effect until 11 PM EDT /10 PM CDT/ this evening. The Wind
Advisory is no longer in effect. 

* TIMING...this morning through this evening.

* WINDS...Sustained winds 20 to 30 mph with gusts as high as 60
  mph through late afternoon, and then gusts as high as 50 mph
  this evening.
  

* IMPACTS...Tree limbs and branches may fall and some weakened 
  trees may be uprooted, leading to possible power outages. 
  Driving may be difficult for high profile vehicles on 
  east-west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

INZ076>079-083-084-089-KYZ023-150300-
/O.CON.KLMK.WI.Y.0008.000000T0000Z-190315T0300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Hancock-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Lewisport, and Hawesville
315 PM EDT Thu Mar 14 2019 /215 PM CDT Thu Mar 14 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/
THIS EVENING...

* TIMING...this morning through this evening.

* WINDS...Sustained winds 20 to 30 mph with gusts as high as 40 
  to 55 mph. 

* IMPACTS...Tree limbs and branches may fall and some weakened 
  trees may be uprooted, leading to possible power outages. 
  Driving may be difficult for high profile vehicles on 
  east-west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
1 follow-up statement
007 
WWUS73 KLMK 142158
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
558 PM EDT Thu Mar 14 2019

...Strong, Gusty Southerly Winds Today...

INZ090>092-KYZ024>043-045>049-053>057-061>067-070>078-081-082-
150300-
/O.CAN.KLMK.HW.W.0001.000000T0000Z-190314T2200Z/
/O.EXT.KLMK.WI.Y.0009.190314T2158Z-190315T0300Z/
Harrison-Floyd-Clark-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Corydon, New Albany, Jeffersonville, 
Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, 
Shepherdsville, Louisville, La Grange, Bedford, Milton, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, 
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, 
Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, 
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, 
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, 
Liberty, Stanford, Russellville, Bowling Green, Franklin, 
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, 
Columbia, Jamestown, Burkesville, and Albany
558 PM EDT Thu Mar 14 2019 /458 PM CDT Thu Mar 14 2019/

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Louisville has cancelled the High
Wind Warning. 

* TIMING...this morning through this evening.

* WINDS...Sustained winds 20 to 30 mph with gusts as high as 55
  MPH.

* IMPACTS...Tree limbs and branches may fall and some weakened 
  trees may be uprooted, leading to possible power outages. 
  Driving may be difficult for high profile vehicles on 
  east-west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

INZ076>079-083-084-089-KYZ023-150300-
/O.CON.KLMK.WI.Y.0008.000000T0000Z-190315T0300Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Hancock-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Lewisport, and Hawesville
558 PM EDT Thu Mar 14 2019 /458 PM CDT Thu Mar 14 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM CDT/
THIS EVENING...

* TIMING...this morning through this evening.

* WINDS...Sustained winds 20 to 30 mph with gusts as high as 45 to
  50 MPH.

* IMPACTS...Tree limbs and branches may fall and some weakened 
  trees may be uprooted, leading to possible power outages. 
  Driving may be difficult for high profile vehicles on 
  east-west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of over 40 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this high wind warning went out at Mar 14, 1:53 PM CDT, 22 minutes earlier.

Area forecast discussion, Mar 14, 1:53 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
253 PM EDT Thu Mar 14 2019

.Short Term...(This evening through Friday)
Issued at 241 PM EDT Thu Mar 14 2019

Ongoing strong to severe storms at this hour across portions of
southern Indiana and western/central Kentucky. Overall environment
so far has been conducive for supercellular storms capable of
tornadoes, large hail, and straight line damaging winds. Regional
satellite reveals breaks ahead of this line, indicating the
atmosphere should continue to destabilize and theoretically remain
favorable for strong to severe storms. High-res models have hinted
at some weakening in storms, particularly south of the Ohio River,
as we head into the late afternoon hours, before upticking in
strength again in central/eastern Kentucky by evening. Although
reasons for this are not entirely clear, satellite/radar trends for
storms generally south of the Ohio River have shown them struggling
a bit over the past hour, so the models may be on to something
despite increasing instability. That being said, will continue to
maintain the tornado watch for the current counties, with possible
extensions in duration and areal extent soon. Activity should push
out of the region by midnight.

The other story today has been the gusty winds. Gradient winds have
been pushing +50mph for many spots, and expect the strong winds to
continue through a good portion of the evening. As a result, have
extended the duration of the wind advisory to 03z tonight to account
for gusty wind potential.

&&

.Long Term...(Friday night through Thursday)
Issued at 235 PM EDT Thu Mar 14 2019

Relatively quiet weather is expected through the weekend as the
region remains at the base of a broad 500mb trough. A strong wave
within the base of the trough may impact the region Monday, bringing
light precipitation, but there's some differences in medium range
output so will keep PoPs low for now.

Dry weather then looks to persist into the mid week timeframe. A
cold front may swing through during the Thursday/Friday timeframe
and bring additional precipitation to the region.

&&

.Aviation...(18Z TAF Issuance)
Updated at 111 PM EDT Thu Mar 14 2019

A line of strong to severe storms is currently ongoing across south-
central Indiana into western Kentucky. This line will slowly move to
the east through the afternoon, though some uncertainty remains as
to whether it will hold together or begin to break apart as some
models indicate some weakening. Regardless, will keep thunderstorms
in all TAF for a period this afternoon and evening. Gusty and
erratic winds will be possible in any thunderstorm.

Drier air will move in behind the line of storms and result in VFR
conditions, though a deck of stratus clouds may impact terminals
early tomorrow morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 11 PM EDT /10 PM CDT/ this evening for
     INZ076>079-083-084-089>092.

KY...Wind Advisory until 11 PM EDT /10 PM CDT/ this evening for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...DM
Long Term...DM
Aviation...DM
Hazardous weather outlook, Mar 14, 1:58 PM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
258 PM EDT Thu Mar 14 2019

KYZ033>043-045>049-053>057-063>067-073>078-081-082-151900-
Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-
Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton,
Columbia, Jamestown, Burkesville, and Albany
258 PM EDT Thu Mar 14 2019 /158 PM CDT Thu Mar 14 2019/

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms continue to remain a threat this
afternoon and evening with damaging winds as the primary threat.
Tornadoes and hail are also possible. Heavy rainfall may result in
localized flooding.

Outside of thunderstorms, strong winds blowing from the south will
gust as high as 55 mph today. Winds of this magnitude can blow
around small items, topple weakly rooted trees, and make travel
difficult on east-west oriented roads.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather, strong winds, heavy
rainfall, or flooding impacts today.

INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-151900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Butler-Edmonson-Logan-Warren-Simpson-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, Morgantown, Brownsville, Russellville, Bowling Green,
Franklin, and Providence
258 PM EDT Thu Mar 14 2019 /158 PM CDT Thu Mar 14 2019/

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...
...TORNADO WATCH 24 IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ THIS
AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms continue to remain a threat this
afternoon and evening with damaging winds as the primary threat.
Tornadoes and hail are also possible. See the latest tornado watch
for more details. Heavy rainfall may result in localized flooding.

Outside of thunderstorms, strong winds blowing from the south will
gust as high as 55 mph today. Winds of this magnitude can blow
around small items, topple weakly rooted trees, and make travel
difficult on east-west oriented roads.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather, strong winds, heavy
rainfall, or flooding impacts today.

DM

In the hours before

Local storm report, Mar 14, 1:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     NON-TSTM WND GST 3 E HARTFORD            37.45N 86.84W
03/14/2019  M50 MPH          OHIO               KY   MESONET

&&

CG
Local storm report, Mar 14, 1:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG 4 ESE RHODA             37.13N 86.17W
03/14/2019                   EDMONSON           KY   PUBLIC

            VEHICLE ACCIDENT DUE TO DOWNED TREE ON HWY
            422 NEAR PIG, KY IN EDMONSON CO.

&&

CG
Local storm report, Mar 14, 2:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     NON-TSTM WND GST 1 ESE BOWLING GREEN     36.96N 86.42W
03/14/2019  E59 MPH          WARREN             KY   ASOS

            KBWG ASOS REPORTED A PEAK WIND OF 59 MPH.

&&
Local storm report, Mar 14, 2:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     NON-TSTM WND GST 6 W LEXINGTON           38.04N 84.61W
03/14/2019  M69 MPH          FAYETTE            KY   ASOS

            KLEX ASOS REPORTED A 69 MPH MAX WIND SPEED
            AT 237 PM EDT.

&&
Local storm report, Mar 14, 2:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     NON-TSTM WND GST 3 NW OKOLONA            38.17N 85.73W
03/14/2019  M61 MPH          JEFFERSON          KY   PUBLIC

            61 MPH PEAK WIND GUST AT LOUISVILLE
            INTERNATIONAL ASOS AT 256 PM EDT.

&&
Local storm report, Mar 14, 2:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     NON-TSTM WND GST DANVILLE                37.65N 84.77W
03/14/2019  E60 MPH          BOYLE              KY   BROADCAST MEDIA

            *** 1 INJ ***
            TREE FELL DOWN ON A WOMAN IN THE DANVILLE
            AREA OF BOYLE COUNTY. WOMAN WAS TRANSPORTED
            TO HOSPITAL.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:52 PM CDTSevere Thunderstorm WarningLMKHancock23 min
Mar 14, 2:13 PM CDTSevere Thunderstorm WarningLMKMeade32 min
Mar 14, 2:15 PM CDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 42 more8 hr
Mar 14, 3:10 PM CDTSevere Thunderstorm WarningLMKTrimble20 min
Mar 14, 5:06 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham24 min
Mar 14, 5:29 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham18 min
Mar 14, 5:43 PM CDTSpecial Weather StatementLMKBullitt32 min
Mar 14, 6:33 PM CDTSpecial Weather StatementLMKLarue27 min
Mar 14, 6:52 PM CDTSevere Thunderstorm WarningLMKFranklin, Shelby23 min
Mar 14, 11:20 AM CDTSpecial Weather StatementLMKDubois40 min
Mar 14, 11:30 AM CDTSevere Thunderstorm WarningLMKDubois16 min
Mar 14, 11:56 AM CDTSevere Thunderstorm WarningLMKDubois34 min
Mar 14, 12:08 PM CDTTornado WarningLMKDubois22 min
Mar 14, 12:18 PM CDTSevere Thunderstorm WarningLMKDubois27 min
Mar 14, 12:25 PM CDTTornado WarningLMKOrange25 min
Mar 14, 12:43 PM CDTSevere Thunderstorm WarningLMKOrange32 min
Mar 14, 1:06 PM CDTSevere Thunderstorm WarningLMKWashington24 min
Mar 14, 1:11 PM CDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry34 min
Mar 14, 1:14 PM CDTTornado WarningLMKWashington16 min
Mar 14, 1:25 PM CDTTornado WarningLMKCrawford, Orange25 min
Mar 14, 1:40 PM CDTSevere Thunderstorm WarningLMKCrawford, Perry35 min
Mar 14, 1:58 PM CDTTornado WarningLMKWashington17 min
Mar 14, 2:25 PM CDTSevere Thunderstorm WarningLMKScott, Washington20 min
Mar 14, 2:36 PM CDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison24 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLMKClark37 min
Mar 14, 3:22 PM CDTSevere Thunderstorm WarningLMKJefferson12 min
Mar 14, 3:54 PM CDTAreal Flood AdvisoryLMKClark, Floyd3 hr
Mar 14, 3:59 PM CDTTornado WarningLMKClark, Jefferson, Scott16 min

Nearby

High Wind Warnings in Kentucky, 2019High Wind Warnings in Indiana, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.